Conditions for unitary equivalence of commutative symmetric algebras in the space $\Pi_k$
Doklady Akademii Nauk, Tome 160 (1965) no. 6, pp. 1257-1260
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_160_6_a8,
author = {M. A. Naimark},
title = {Conditions for unitary equivalence of commutative symmetric algebras in the space $\Pi_k$},
journal = {Doklady Akademii Nauk},
pages = {1257--1260},
year = {1965},
volume = {160},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_160_6_a8/}
}
M. A. Naimark. Conditions for unitary equivalence of commutative symmetric algebras in the space $\Pi_k$. Doklady Akademii Nauk, Tome 160 (1965) no. 6, pp. 1257-1260. http://geodesic.mathdoc.fr/item/DAN_1965_160_6_a8/